# SDR UPS05845849

- Difficulty date: November 30, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Engine: Ge CFM56*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Open
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

N/A RT MAIN LANDING GEAR LIGHT DID NOT ILLUMINATE DURING LANDING. GEAR WAS DOWN. T/S. FOUND WIRE FROM RT GEAR SWITCH TO TERMINAL BLOCK OPEN. REMOVED AND REPLACED WIRE IAW SWP 20-00-00. OPS CK IAW AMM 32-60-00-2 (E) STEPS 1 TO 6. OPS CK OK ALL 3 GREEN OK.
